Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

After exercising stomach is paining badly. Suggest?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi doctor..I have been going to gym from past 6 days..I did cardiac exercises for nearly 1 hour daily.. now my stomach is paying very much . it's kind of become very hard.. I'm not able to walk properly.. while sleeping also I can't turn properly since it s paining. I have history of acidity since a year. please advice... thanks
Posted Sun, 13 Oct 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 48 minutes later
Brief Answer:
Exercise burn-out

Detailed Answer:

I am sorry about your pain. I am glad that you are going to the gym from past 6 days. However, it is necessary that you start slowly, follow the exercise routine in a steady way, and gradually increase the pace of the exercise. This is how you are supposed to do a gym routine.

It seems like you have strained quite a bit by doing cardiac exercises for nearly an hour daily. In my view, it seems like you have pulled the abdominal muscles, and put much strain on them. This is the reason why your stomach is paining very much and it has become hard because of muscle spasm. It is making you unable to walk as well.

In my opinion, you should stop exercising now. You must give complete rest to your abdominal muscles, and make them relaxed. Once they are in normal state, you can re-start the gym work out again. However, this time, please start it slowly with mild stretching exercises, and then go for the cardiac exercises.

You can take a tablet of Dolo 650mg if the pain is severe. In addition, it seems like your acidity problem has increased because of this muscle strain. You can take antacids like Rantac or Gelusil for some time for relief.

Please drink plenty of water orally and rest completely for a few days. You should be fine soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor